Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 17, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 22, 2011, 8:09 PM CDT for 4 counties in Iowa. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2011, 8:09 PM CDT (01:09 UTC)
- Expired
- Mar 22, 2011, 9:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, IA, Lucas County, IA, Marion County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 73 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 2:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -149 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
405
WUUS53 KDMX 230109
SVRDMX
IAC039-117-125-181-230200-
/O.NEW.KDMX.SV.W.0017.110323T0109Z-110323T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
809 PM CDT TUE MAR 22 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARKE COUNTY IN SOUTH CENTRAL IOWA...
LUCAS COUNTY IN SOUTH CENTRAL IOWA...
SOUTHWESTERN MARION COUNTY IN SOUTH CENTRAL IOWA...
SOUTHERN WARREN COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 900 PM CDT
* AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF OSCEOLA...OR 23 MILES EAST OF CRESTON...AND MOVING EAST AT
40 MPH.
* LOCATIONS IMPACTED INCLUDE...
OSCEOLA...CHARITON...WOODBURN...LUCAS...CHARITON AIRPORT...
WILLIAMSON AND RUSSELL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 28 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT OR SMALL
INTERIOR ROOM OF A REINFORCED BUILDING.
&&
LAT...LON 4116 9395 4119 9308 4116 9310 4097 9311
4093 9398
TIME...MOT...LOC 0109Z 260DEG 35KT 4105 9387
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
127
WWUS53 KDMX 230144
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
844 PM CDT TUE MAR 22 2011
IAC181-230154-
/O.CAN.KDMX.SV.W.0017.000000T0000Z-110323T0200Z/
WARREN IA-
844 PM CDT TUE MAR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN WARREN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4095 9372 4116 9358 4116 9334 4118 9333
4119 9308 4116 9310 4097 9311
TIME...MOT...LOC 0144Z 264DEG 31KT 4110 9343
$$
IAC039-117-125-230200-
/O.CON.KDMX.SV.W.0017.000000T0000Z-110323T0200Z/
LUCAS IA-CLARKE IA-MARION IA-
844 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MARION...EASTERN CLARKE AND LUCAS COUNTIES UNTIL 900 PM CDT...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
NORTHWEST OF CHARITON...OR 19 MILES SOUTH OF INDIANOLA...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CHARITON...CHARITON AIRPORT...WILLIAMSON AND RUSSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A REINFORCED BUILDING AND AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... IMMEDIATELY MOVE TO THE BASEMENT OR SMALL INTERIOR ROOM
OF A REINFORCED BUILDING.
&&
LAT...LON 4095 9372 4116 9358 4116 9334 4118 9333
4119 9308 4116 9310 4097 9311
TIME...MOT...LOC 0144Z 264DEG 31KT 4110 9343
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 6:50 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 22, 6:50 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 PM CDT TUE MAR 22 2011 .UPDATED AVIATION DISCUSSION... .SHORT TERM /THIS AFTERNOON AND TONIGHT/... THREAT FOR SEVERE WX CONTINUES FOR MID TO LATE AFTERNOON THROUGH THE EARLY EVENING HOURS. UPPER LEVEL CLOSED LOW IS OVER WYOMING AND MONTANA THIS AFTERNOON WITH A STRONG IMPULSE ROTATING THROUGH CNTRL KANSAS/NEBRASKA AND TOWARDS IA ALONG STRONG SW FLOW. SFC LOW PRESSURE IS CENTERED OVER EAST CNTRL NEBRASKA WITH WARM FRONT EXTENDING THE SW THIRD OF IA AND A DRY LINE HAS REACHED CNTRL KS. LARGE SCALE FEATURES ARE CONSISTENT WITH PAST LOW TOPPED SUPERCELL OUTBREAKS THAT HAVE OCCURRED IN LATE MARCH THROUGH EARLY APRIL ACROSS IOWA. CLOUD COVER ACROSS THE WARM SECTOR NOT MUCH OF A CONCERN AT THE MOMENT WITH BKN MVFR CIGS COMMON 1 TO 3 HOURS PRIOR SIGNIFICANT LOW TOPPED SUPERCELL EVENTS. OVERALL...WARM FRONT SHOULD ADVANCE A LITTLE FARTHER NORTH. STORMS SHOULD INITIATE OVER SOUTHEAST NEBRASKA BY MID THIS AFTERNOON THEN RAPIDLY ADVANCE NORTHEAST INTO SW IA AND CNTRL IA BY LATE AFTERNOON AND EARLY EVENING. 0-1KM EFFECTIVE SHEAR PROFILES OF 250-300 M2/S2 ARE SIMILAR WITH IA LOW TOPPED TORNADIC EVENTS FROM 2004-2010 OF 340 M2/S2. PRIMARY QUESTION IS SFC DEWPOINTS WHICH ARE IN THE MID TO UPPER 50S WITH NOTHING HIGHER TO ADVECT IN WITH THIS EVENT. THAT SAID...IF SFC BASED CONVECTION DOES INITIATE...THE LOW LEVEL SHEAR PROFILES WILL TAKE OVER AND SHOULD HAVE SEVERAL ROTATING STORMS AND A FEW TORNADOES...POSSIBLY THAT COULD BECOME STRONG. CONSIDERING THE STRONG LOW LEVEL SHEAR...TORNADIC THREAT WILL CONTINUE AFTER SUNSET. THE ACTIVITY WILL BE MOSTLY OUT OF THE AREA BY 04Z. .LONG TERM... FAIRLY ACTIVE PATTERN LOOKS TO CONTINUE THROUGH THE END OF THE WORK WEEK AND INTO THE FIRST PART OF THE WEEKEND. MODELS ARE IN DECENT AGREEMENT THROUGH FRIDAY...BEFORE VERY NOTICEABLE DISCREPANCIES SHOW UP DURING THE WEEKEND INTO EARLY NEXT WEEK. LEANED TOWARD A BLEND OF ECMWF/GFS DURING THE EXTENDED. WEDNESDAY THROUGH FRIDAY...CURRENT SURFACE LOW PRESSURE WILL QUICKLY PUSH OUT OF THE STATE BY WEDNESDAY MORNING...WITH ANOTHER UPPER LOW PUSHING ACROSS SOUTHERN MN/NORTHERN IA DURING THE DAY TOMORROW. HAVE CHANCES OF RAIN ACROSS NORTHERN IOWA THROUGH MUCH OF THE DAY WEDNESDAY...BEFORE THE COLDER TEMPS FILTER INTO THE STATE TOMORROW NIGHT WHERE SHOULD SEE A BETTER SHOT OF LIGHT SNOW ACROSS NORTHERN IOWA. NOT ANTICIPATING MUCH SNOW ACCUMULATION WITH THIS SYSTEM. A SECOND SHORTWAVE COMBINED WITH SOME DECENT ISENTROPIC LIFT MOVES INTO THE STATE EARLY FRIDAY. BEST MOISTURE AVAILABLE OVER SOUTHERN IOWA WHERE HAVE THE HIGHEST POPS GOING DURING THE DAY FRIDAY. BRIEF PERIOD OF LIGHT SNOW ACCUMULATION BUT WITH TEMPS WARMING ABOVE FREEZING DURING THE DAY FRIDAY...NOT EXPECTING MUCH TO REMAIN ON GROUND. SATURDAY THROUGH TUESDAY...WENT A BIT DRIER SATURDAY AS ECMWF AND EVEN GFS HAS BACKED OFF QUITE A BIT FROM PREVIOUS RUNS WRT TO QPF SATURDAY NIGHT INTO SUNDAY. SOUNDINGS ARE DRY AND NOT MUCH LIFT AS WELL DURING THE AFOREMENTIONED TIME FRAME...SO COMPLETELY TOOK OUT POPS SATURDAY NIGHT INTO SUNDAY. NEXT SYSTEM LOOKS TO AFFECT THE FORECAST AREA LATE MONDAY INTO TUESDAY. THE 12Z ECMWF IS MORE IN LINE WITH THE 12Z GFS WHICH PLACES THE SURFACE LOW FURTHER SOUTH INTO MISSOURI AND LOW CONFIDENCE AT THIS TIME WITH POPS GOING ON TUESDAY. && .AVIATION...23/00Z STRONG SURFACE LOW OVER SW IA WITH A WARM FRONT JUST SOUTH OF THE INTERSTATE 80 CORRIDOR AT 23Z WILL SHIFT EAST THROUGH THE REMAINDER OF THE EVENING AND WILL BE EAST OF KOTM BY 08Z. EXPECT STRONG THUNDERSTORMS ACROSS KDSM AND KOTM THROUGH 06Z. NORTH OF THE WARM FRONT LIFR CONDITIONS WILL PERSIST THROUGH 12Z AND PERHAPS LONGER. AS COLD AIR MOVES IN BEHIND THIS LOW AFT 23/16Z NORTH/NORTHWEST WIND WILL INCREASE TO 15-30KT WITH STRONGER GUSTS AT TIMES. CONDITIONS SHOULD BECOME MVFR OR BETTER AFTER 21Z. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DONAVON LONG TERM...PODRAZIK AVIATION...FAB
Hazardous weather outlook, Mar 22, 3:40 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 340 PM CDT TUE MAR 22 2011 IAZ004>007-015>017-023>028-232045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 340 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BECOME SEVERE. THE PRIMARY THREAT IS HAIL UP TO THE SIZE OF QUARTERS. MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THROUGH THIS EVENING. IAZ033>035-044>048-057>061-070>074-081>084-092>095-232045- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS- UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE- 340 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH EARLY EVENING. SEVERAL SEVERE STORMS ARE EXPECTED WITH A FEW TORNADOES AND GOLF BALL SIZED HAIL POSSIBLE THROUGH 9 PM. A STRONG TORNADO MAY OCCUR ALONG AND SOUTH OF INTERSTATE 80. MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH 9 PM. IAZ036>039-049-050-062-075-085-086-096-097-232045- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-POWESHIEK-MAHASKA- MONROE-WAPELLO-APPANOOSE-DAVIS- 340 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. A FEW SEVERE STORMS WITH HALF DOLLAR SIZED HAIL AND AN ISOLATED TORNADO ARE POSSIBLE. MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. DONAVON
In the hours before
Local storm report, Mar 22, 7:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
742 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 1 WSW CUMMING 41.48N 93.79W
03/22/2011 E1.75 INCH WARREN IA FIRE DEPT/RESCUE
LOCATED ON I-35 NEAR MILE MARKER 65.
&&
ZOGGLocal storm report, Mar 22, 7:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
745 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FUNNEL CLOUD MARTENSDALE 41.37N 93.74W
03/22/2011 WARREN IA TRAINED SPOTTER
&&
ZOGGLocal storm report, Mar 22, 7:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL URBANDALE 41.64N 93.74W
03/22/2011 E1.00 INCH POLK IA PUBLIC
&&
ZOGGLocal storm report, Mar 22, 7:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
750 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL DES MOINES INT AIRPORT 41.53N 93.66W
03/22/2011 E1.00 INCH POLK IA TRAINED SPOTTER
&&
ZOGGLocal storm report, Mar 22, 7:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
751 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL BAXTER 41.83N 93.15W
03/22/2011 E1.00 INCH JASPER IA TRAINED SPOTTER
&&
ZOGGLocal storm report, Mar 22, 7:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
756 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL MARSHALLTOWN 42.04N 92.91W
03/22/2011 E0.88 INCH MARSHALL IA TRAINED SPOTTER
&&
ZOGGThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:01 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk | 44 min |
| Mar 22, 7:07 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 53 min |
| Mar 22, 7:09 PM CDT | Tornado Warning | DMX | Clarke, Decatur, Lucas, Wayne | 36 min |
| Mar 22, 7:14 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 31 min |
| Mar 22, 7:31 PM CDT | Tornado Warning | DMX | Madison, Warren | 29 min |
| Mar 22, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 43 min |
| Mar 22, 7:48 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 42 min |
| Mar 22, 8:01 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Marion, Warren | 44 min |
| Mar 22, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 31 min |
| Mar 22, 8:41 PM CDT | Tornado Warning | DMX | Decatur, Lucas, Wayne | 34 min |
| Mar 22, 8:42 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Warren | 33 min |
| Mar 22, 8:49 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 41 min |
| Mar 22, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 17 min |
| Mar 22, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 23 min |
| Mar 22, 9:12 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wapello, Wayne | 48 min |
| Mar 22, 9:15 PM CDT | Tornado Warning | DMX | Mahaska, Poweshiek | 30 min |
| Mar 22, 9:32 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 43 min |
| Mar 22, 9:55 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 50 min |
| Mar 23, 1:59 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 68 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.